# SDR JGVR20190415002

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 16,161 hours, 9,878 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF  CORROSION AROUND FASTENERS ON RT WING, AFT SPAR ON BOTH SIDES ON OUTBOARD AILERON HINGE. MECHANICALLY BLENDED LEVEL 1 CORROSION RT WING AFT SPAR BETWEEN THE MIDDLE AND OUTBOARD AILERON HINGES, IAW SRM 51-10-01. EVALUATED BLENDED AREAS AND FOUND THEM TO BE OUT OF SRM LIMITS IAW SRM 51-70-02. COMPLIED WITH FR-750-0175-6812 REV - DATED: 7/9/2019. APPLIED CIC PROTECTION IAW MM 51-20-10.
